# SDR UPS01236410

- Difficulty date: July 27, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- System (JASC): 2210 · Autopilot System
- Part: Dampener
- Condition: Failed
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

INSPECTION TYPE:N/A 2 RUDDER HARD OVERS  IN FLIGHT PILOT NOTICED LOWER YAW DAMPENER INDICATOR  MOVED LEFT. LOWER YAW DAMPENER SWITCH WAS TURNED OFF AND FLIGHT CONTINUED WITH NO FURTHER PROBLEMS. R&R LOWER YAW DAMPENER COUPLER PER MM 22-11-131 FAILED YAW DAMPENER CHANNEL. OPS CHECK G14 SWITCH POSITION 5 TRANSFER VALVE BALANCE MM 22-00 -00 P 507 14818 7/28/01 R/R YAW DAMPENER PER 22-11-131 NO DEFECTS NOTED OK FOR SERVICE.
